# SDR SWAA2021081104919

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,980 hours, 19,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE PRESSURE IS LOW. ; / [01] REMOVED AND REPLACED FWD SERVICE ESCAPE SLIDE IAW MT 725-61-06 WORK ACCOMPLISHED ON W/O TTG8Q0062YY1 AND TTG8Q0062YXB
